# SDR CALA2022011000092

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737-900ER
- Aircraft serial: 31633
- Aircraft time: 41,921 hours, 14,606 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: NA
- Condition: Inoperative
- Location: Overwing Ee Ligh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-33-3-0232) LEFT OVERWING EMERGENCY EXIT LITES FAIL CAPACIT Y TEST REMOVED AND REPLACED EMERGENCY BATTERY PACK (M1694)IAW AMM 33-51 INSP BY AQC009 -06-960-805. SYSTEM CHECKS GOOD IAW AMM 33-51-06-960-805 PARA E STEP (6). P/N 0717-01-100, S/N 422207. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3497 NR 21038 WORK ACP BY MECH V93118
